# SDR UIEA2019081435042

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK-SKIN, OSS 646.35, RH WING NO. 9 SLAT, UPPER SURFACE( REPAIRED THE CRACK AREA IAW SRM 57-43-01-2R-2, REPAIR 2, REV 110. JOB COMPLETED AND CONDITION CHECKS NORMAL. )
